Alert archive / California / Small Craft Advisories in 2023
Small Craft Advisory 5, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 13, 2023, 8:37 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2023, 8:37 AM PST (16:37 UTC)
- Expired
- Jan 14, 2023, 2:00 AM PST
- In force
- 17 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
578 WHUS76 KEKA 131637 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 837 AM PST Fri Jan 13 2023 PZZ450-140045- /O.CAN.KEKA.SE.W.0004.000000T0000Z-230113T1700Z/ /O.NEW.KEKA.SC.Y.0005.230113T1637Z-230114T1000Z/ Pt St George to Cape Mendocino out 10 nm- 837 AM PST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 13 to 16 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 2 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-132300- /O.CON.KEKA.SE.W.0004.000000T0000Z-230113T2300Z/ Cape Mendocino to Pt Arena out 10 nm- 837 AM PST Fri Jan 13 2023 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Very steep and hazardous seas 18 to 23 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-132300- /O.CON.KEKA.SE.W.0004.000000T0000Z-230113T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 837 AM PST Fri Jan 13 2023 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Very steep and hazardous seas 18 to 23 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-132300- /O.CON.KEKA.SE.W.0004.000000T0000Z-230113T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 837 AM PST Fri Jan 13 2023 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Very steep and hazardous seas 19 to 24 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
2 follow-up statements
671 WHUS76 KEKA 132242 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 242 PM PST Fri Jan 13 2023 PZZ470-140645- /O.CAN.KEKA.SE.W.0004.000000T0000Z-230113T2300Z/ /O.EXB.KEKA.SC.Y.0005.000000T0000Z-230114T0800Z/ /O.NEW.KEKA.GL.W.0008.230114T0800Z-230115T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 PM PST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt and seas 15 to 20 feet expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 16 to 20 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from midnight tonight to 2 AM PST Sunday. For the Small Craft Advisory, until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-140645- /O.EXT.KEKA.SE.W.0004.000000T0000Z-230114T0500Z/ /O.NEW.KEKA.GL.W.0008.230114T1000Z-230114T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 242 PM PST Fri Jan 13 2023 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 15 to 20 feet. For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 14 to 17 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Hazardous Seas Warning, until 9 PM PST this evening. For the Gale Warning, from 2 AM to 9 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-140645- /O.EXT.KEKA.SE.W.0004.000000T0000Z-230114T0500Z/ /O.NEW.KEKA.GL.W.0008.230114T0800Z-230114T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 242 PM PST Fri Jan 13 2023 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 17 to 20 feet. For the Gale Warning, south winds 25 to 35 kt with gusts up to 45 kt and seas around 17 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 9 PM PST this evening. For the Gale Warning, from midnight tonight to 9 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-140645- /O.CON.KEKA.SC.Y.0005.000000T0000Z-230114T1000Z/ /O.NEW.KEKA.GL.W.0008.230114T1000Z-230115T1000Z/ Pt St George to Cape Mendocino out 10 nm- 242 PM PST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 2 AM SATURDAY TO 2 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt and seas 11 to 16 feet expected. For the Small Craft Advisory, south winds 15 to 20 kt with gusts up to 30 kt and seas 13 to 16 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from 2 AM Saturday to 2 AM PST Sunday. For the Small Craft Advisory, until 2 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
143 WHUS76 KEKA 140447 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 847 PM PST Fri Jan 13 2023 PZZ455-141300- /O.EXP.KEKA.SE.W.0004.000000T0000Z-230114T0500Z/ /O.EXB.KEKA.SC.Y.0005.230114T0500Z-230114T1000Z/ /O.CON.KEKA.GL.W.0008.230114T1000Z-230114T1700Z/ Cape Mendocino to Pt Arena out 10 nm- 847 PM PST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 12 to 16 feet expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt and seas 14 to 17 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 2 AM to 9 AM PST Saturday. For the Small Craft Advisory, until 2 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-141300- /O.EXP.KEKA.SE.W.0004.000000T0000Z-230114T0500Z/ /O.EXB.KEKA.SC.Y.0005.230114T0500Z-230114T0800Z/ /O.CON.KEKA.GL.W.0008.230114T0800Z-230114T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 847 PM PST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 16 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 15 to 17 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from midnight tonight to 9 AM PST Saturday. For the Small Craft Advisory, until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-141300- /O.CON.KEKA.SC.Y.0005.000000T0000Z-230114T1000Z/ /O.CON.KEKA.GL.W.0008.230114T1000Z-230115T1000Z/ Pt St George to Cape Mendocino out 10 nm- 847 PM PST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM SATURDAY TO 2 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt and seas 11 to 16 feet expected. For the Small Craft Advisory, south winds 15 to 20 kt with gusts up to 30 kt and seas 14 to 16 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from 2 AM Saturday to 2 AM PST Sunday. For the Small Craft Advisory, until 2 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-141300- /O.CON.KEKA.SC.Y.0005.000000T0000Z-230114T0800Z/ /O.CON.KEKA.GL.W.0008.230114T0800Z-230115T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 847 PM PST Fri Jan 13 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt and seas 15 to 20 feet expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 14 to 16 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from midnight tonight to 2 AM PST Sunday. For the Small Craft Advisory, until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 5:00 AM PST, 3 hours 37 minutes earlier.
Area forecast discussion, Jan 13, 5:00 AM PST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
500 AM PST Fri Jan 13 2023
.SYNOPSIS...Rain will continue today with a chance of isolated
thunderstorms along the coast. Another round of gusty south winds
are expected early Saturday with short periods of heavy rain
possible in Mendocino and Lake Counties. Minor flood concerns will
continue through Saturday.
&&
.DISCUSSION...Rain has persisted overnight, mostly along a
strictly north south oriented cold front stalled off shore. This
configuration has kept the bulk of the rain focused in the King
Range where up to 2 inches of rain has fallen overnight. Less than
0.5 inches has fallen elsewhere. Winds have been strongest in
showers earlier in the evening that generated strong downdrafts from
very dry air near the surface. Winds have gradually calmed, though
gusts up to 50 mph have persisted on high coastal ridges.
Warm, dry air being pulled from the desert southwest allowed for
very dry and warm conditions Thursday. This advection will continue
early Friday, likely allowing for coastal highs near 60 despite the
cloud cover. Warm weather will be cut short, however, as the cold
front offshore is expected to cross the area during the day. Rain
will continue along the front, likely bringing an additional 0.5 to
1.5 inches of rain, mostly focused on south oriented ridges.
Unusually warm temperatures have kept snow levels well above 5000
feet, minimizing snow concerns through Friday except for the highest
peaks of the Klamath Mountains.
Instability behind the front may allow for some isolated thunder
along the coast with CAMs showing the best chance near Shelter Cove.
The HRRR and HREF continues to show the possibility of enhanced rain
rates on local burn scars as high as 0.8 inches of rain an hour on
the high end later this morning, but debris flow concerns remain too
low to warrant a flash flood watch.
One more Pacific storm is expected to crash into the area early
Saturday. This system is expected move rapidly. The quick pulse of
rain is expected to drop another 1.5 to 3 inches of rain across the
area. This will bring some flooding concerns (see hydro section
below). In addition, south winds will peak back up along coastal
headland and ridges, bring another round of gusts near 50 mph. This
possibility will likely warrant another wind advisory early
Saturday.
This weekend system is associated with a much deeper trough aloft
than the past couple of weeks. This will allow cooler air to sneak
into the area, dropping snow levels near 3000 feet late Sunday into
Monday. As lingering showers continue through the weekend,
accumulating snow could return along much of Highways 3, 36, and 299
in Trinity County. Overall accumulation, thankfully, should stay
relatively light around 2 to 6 inches every 24 hours at pass level.
Should this forecast stay on track, a winter weather advisory is
likely.
Cluster ensembles show low pressure pushing east and high pressure
forming over the eastern Pacific by mid next week. This pattern
would finally put an end to the atmospheric river onslaught,
focusing lighter precipitation further north in Humboldt and Del
Norte Counties. By late next week, all cluster ensembles show
ridging over the eastern Pacific with no rain currently in the
forecast beyond coastal drizzle for next Thursday and Friday. /JHW
&&
.AVIATION...Rains will continue to spread over the area today,
bringing occasional MVFR visibility reductions. Gusty southerly
winds will help to keep ceilings above 3000 feet along the North
Coast. A relative lull in the winds at KCEC during the afternoon may
allow ceilings to drop to MVFR levels. Rain will become more showery
during the late afternoon and evening hours, but another surface low
will drop toward the area late tonight, bringing another increase in
rain coverage and intensity.
At KUKI...Ceilings will be generally lower, mostly MVFR through the
day. Rain will decrease enough to warrant VCSH by late afternoon,
but rain will become more widespread again around midnight. Have
included LLWS through 15Z this morning. /SEC
&&
.MARINE...Winds will gradually diminish with short period seas
following suit. A Hazardous Seas Warning continues through mid-
afternoon today for the N outer waters and all of the S waters. Have
hoisted a shorter duration Hazardous Seas Warning for the N inner
waters through 9 AM this morning due to observed sea state in that
area. Southerlies are expected to increase once again later tonight
as a surface low approaches the area and tightens the pressure
gradient. Gale force gusts are likely for the N outer waters, but
they should be fairly short lived.
Winds are forecast to become more westerly late Saturday and briefly
diminish through midday Sunday. However, southerly winds will ramp
up once again Sunday afternoon as yet another low pressure center
heads toward the area. This system may move directly over the
coastal waters, complicating the wind forecast as we get late in the
weekend and into the early part of next week. /SEC
&&
.HYDROLOGY...High water conditions continue throughout the area with
continues showers expected over the next 48 hours. Lighter rainfall
today will ensure that soils remain saturated despite dry air
advection. Models are indicating a period of heavy rain possible
early Saturday over the southern portions of the area that is of
particular concern. A flood watch has been issued for this period of
increased small stream and land slide risk. During the heaviest
rainfall, there may be some limited debris flow concerns for the
Southern August complex, but confidence is too low to justify a
Flash Flood watch at this time.
Otherwise, heavy rain in Mendocino County will continue to swell the
Russian and Navarro river. Both rivers are forecast to crest above
flood stage Saturday. Although not official forecast points, both the
Garcia River in Mendocino and Scotts Creek in Lake are forecast to
rise above 10 feet where they normally cause minor flooding. Further
north, the Eel and Mad rivers are expected to reach monitor stage.
Overall river stages are expected to fall with drier weather later
this week. /JHW
&&
.BEACH HAZARDS...A High Surf Advisory remains in effect through
10 AM this morning. Breakers were a bit higher than forecast
overnight, and they are still running closer to 25 feet early this
morning. This may delay them falling below advisory criteria, but we
will continue to monitor through the mid-morning hours. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
High Surf Advisory until 10 AM PST this morning for CAZ101-
103-104-109.
Wind Advisory until 6 AM PST early this morning for
CAZ102>106-109-110.
Flood Watch from late tonight through Saturday evening for
CAZ104-106-108>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 9 AM PST this morning for
PZZ450.
Hazardous Seas Warning until 3 PM PST this afternoon for
PZZ455-470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 13, 3:11 AM PST, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 311 AM PST Fri Jan 13 2023 CAZ102-105-141115- Del Norte Interior-Northern Humboldt Interior- 311 AM PST Fri Jan 13 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty winds early Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-141115- Northern Trinity- 311 AM PST Fri Jan 13 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snowfall likely at elevations near 3000 feet Sunday into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-141115- Coastal Del Norte- 311 AM PST Fri Jan 13 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A High Surf Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-141115- Northern Humboldt Coast- 311 AM PST Fri Jan 13 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A High Surf Advisory is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty winds Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-109-141115- Southwestern Humboldt-Mendocino Coast- 311 AM PST Fri Jan 13 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A High Surf Advisory is currently in effect. A Wind Advisory is currently in effect. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. Gusty winds Staurday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-111>115-141115- Southern Trinity-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 311 AM PST Fri Jan 13 2023 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. Periods of heavy rain possible early Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-110-141115- Southern Humboldt Interior-Northwestern Mendocino Interior- 311 AM PST Fri Jan 13 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 2:19 AM PST | Flood Watch | EKA | Humboldt, Lake, Mendocino, Trinity | 32 hr |
| Jan 13, 11:30 AM PST | River Flood Warning | EKA | Mendocino | 36 hr |
| Jan 13, 12:01 PM PST | River Flood Warning | EKA | Mendocino | 33 hr |
| Jan 13, 12:52 PM PST | Areal Flood Warning | EKA | Mendocino | 37 hr |
| Jan 13, 2:27 PM PST | Wind Advisory | EKA | Del Norte, Humboldt, Mendocino | 33 hr |
| Jan 13, 2:42 PM PST | Gale Warning | EKA | 35 hr |
Nearby
Small Craft Advisories in California, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.